| Model Number |
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-1926bc biocomposite push lock screw broke during insertion.All the broken fragments were removed, and the case was completed using a new ar-1926bc biocomposite pushlock.This was discovered during an rcr procedure on (b)(6) 2024.The case as not delayed, and additional anesthesia was not needed.The patient suffered no negative effects on or after the procedure.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed based off the customer-provided photo.Visual evaluation revealed the tip of the device is broken off.Arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.
Additional Manufacturer Narrative
Additional information: g3.Complaint allegation is confirmed.One unpackaged ar-1926bc biocomposite pushlock was received for investigation.Visual evaluation of the returned device noted that the anchor was damaged, it was bent and had fractured.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces during insertion, prying/leveraging the device during use and/or misaligned insertion.